# SDR CA030224001

- Difficulty date: February 13, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 9,154 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Torque Tube
- Part time: 15,191 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE ELEVATOR SYSTEM AND TAIL AREA, THE LT ELEVATOR TORQUE TUBE FASTENERS WERE FOUND LOOSE.  OUT OF THE 8 FASTENERS, 7 WERE LOOSE AND 1 HAD SHEARED OFF.  NO OVERSIZE FASTENERS ARE APPROVED ON (SERIAL NUMBER UE-258)  AIRCRAFT AND AFTER.  THE TORQUE TUBE WAS REPLACED AND THE APPROPRIATE INSPECTIONS AND RIGGING CARRIED OUT.  SUGGEST PARTICULAR CARE TAKEN WHEN INPSECTING THIS ITEM.
